# SDR IPXA10558856

- Difficulty date: February 27, 2010
- Submitted: March 17, 2010
- Operation: Air carrier
- Aircraft: N408UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23730
- Aircraft time: 26,031 hours, 17,950 cycles
- System (JASC): 5247 · Auxiliary Power Unit (APU) Doors
- Part: Skin
- Part number: 148N66606
- Condition: Cracked
- Location: Apu Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2,  WHILE WORKING CUST ID 841204, FUSELAGE 5049, FOUND RT APU DOOR TO BE CRACKED ON LWR EDGE 2.75" AFT OF 2ND LATCH.  REPAIRED IAW ATS ER 10-1819, DATED 3-10-10.
